# SDR ASAA2017092122017

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,448 hours, 11,495 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB030230
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Part time: 34,876 hours, 10,675 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL-FUEL HEAT EXCHANGER LEAKS AT FUEL PUMP GASKET INTERFACE.  ACFT GROUNDED.  REMOVED MAIN OIL FUEL HEAT EXCHANGER AMD SERVO FUEL HEATER IAW AMM 79-21-02-000-801-F00 AND 73-11-07-000-801-F00.  INSTALLED NEW NR 2 ENGINE OIL-FUEL HEAT EXCHANGER IAW AMM 79-21-02-400, STEP 3. LEAK & OPS CHECKED GOOD.
